MathSciNet Relay Station
MathSciNet bibliographic data
MR2310443 (2008g:60187) 60H15 (35Q35 35R60 76D05 76D06)
Amirdjanova, Anna Vortex theory approach to stochastic hydrodynamics. Math. Comput. Modelling 45 (2007), no. 11-12, 1319–1341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement